# SDR AU000750

- Difficulty date: August 21, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002103
- Condition: Faulty
- Location: M/R Gearbox
- Part time: 9,170 cycles
- Component: M/R Gearbox, Bell
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION CHIP DETECTOR CONTAMINATED WITH METAL.  FOLLOWING INSPECTION AND GROUND RUN, THE CHIP DETECTOR AGAIN ILLUMINATED.  (X)
